Children’s Aller-Tec® active ingredient is Cetirizine Hydrochloride 5 mg in each 5 mL, a medication approved for the treatment of both indoor and outdoor allergy symptoms. One dose of Children’s Aller-Tec® works for a full 24 hours.
Children’s Aller-Tec® is approved to treat indoor and outdoor allergy symptoms in adults and children 2 years old and over.
• Each 5 mL contains 5 mg of Cetirizine Hydrochloride
• All day allergy relief
• For indoor & outdoor allergies
• 24 hour relief of:
- Runny nose
- Itchy, watery eyes
- Itchy throat or nose
An allergy is a sensitivity to a substance that is normally harmless. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. Even foods like peanut butter, fish, and milk can cause an allergic reaction to people with sensitivities to them. A substance that triggers an allergy is called an allergen.
People can have different reactions to allergens, even when they are allergic to the same things. In rare cases, allergens can cause a severe reaction called anaphylaxis that can result in shock and can even be life-threatening. Allergens most likely to cause this dangerous response include some foods (such as peanuts and shellfish), drugs, insect stings, and latex. The reaction may begin almost immediately after contact with the substance.